# SDR 9WGA2025062054624

- Difficulty date: May 8, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION FOUND ON L/H O/B ELEVATOR ACTUATOR MOUNT BOLT SURFACE ON INNER REAR SPAR AT STA. XE 198.
